# SDR DALA2016092206790

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cover
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION JOINT COVER ON DUMMY RAIL -Y81 AT FWD GALLEY AREA FROM FRAMES 12 TO 16.   REPLACED COVER IAW SRM 51-72-11 AND 51-42-11 DRAWING D53112622.
